# SDR SWAA2021091602828

- Difficulty date: August 2, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Chafed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOARD ENTRY PASSENGER L- 1. DOOR GUIDE ARM CHAFING ; / [01] PARTS; [02] REMOVED L1 DOOR GUIDE ARM ASSEMBLY IN REF B737 AMM 52-11-21-000-802.; [03] VERIFIED STEP #2; [04] OK TO INSTALL NEW GUIDE ARM.; [05] L1 DOOR GUIDE ARM INSTALLATION AND ADJUSTMENT WILL BE ACCOMPLISHED ON CUSTOMER CARD TTG8Q00641Z0 IN REF B737 AMM 52-11-00-400-802 AND AMM 52-11-00-820-801; STEP H.; [06] FINAL INSPECTION; GUIDE ARM INSTALLATION AND ADJUSTED.
